# SDR UPS05443989

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AND101404004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, TIE DOWN TRACK BEAM LWR CHORD BS1000-1002 LBL 33 CORROSION CRACK FOUND.  CRACK LENGTH 1 INCH AND CORROSION BLEND OUT 0.060 X 1 X 3 INCH, EXCEED SRM 53-10-01 LIMIT.  M/D TIE DOWN TRACK BEAM LOWER CHORD REPAIRED AS PER HX RS R53-45-35264 & ENGINEERING FILE 747-53-20229.
